# SDR SWAA2021050358137

- Difficulty date: March 23, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N407WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29817
- Aircraft time: 66,792 hours, 39,453 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Access Panel
- Condition: Deteriorated
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CABIN: PASSENGER CABIN FLOOR ACCESS PANEL # 241DF DETERIORATED/WEAR AND CRACKED ON UPPER SURFACE (223-DOT 103). / RECEIVE CABIN FLOOR PANEL #241DF. WILL BE INSTALL ON T/C J-PANEL-231-CLOSE.
